Doctor insights on:
Medicine For Burned Skin
I feel a burning sensation in my head, I've took a lot of different medicine. Should I go to the hospital?
Dr.Hello since 2 weeks i got my problem which is in my head to be fell a burning sensation or to be numb .What should I do.Please give good medicine.
I can only suggest: And not prescribe meds. Based on ur history, more likely u had bruising/contusion of ur head and scalp and concussion. Tylenol (acetaminophen) may alleviate ur headache however if u have alarming symptoms like throwing up, passing out, increasing intensity of headache etc, then u need to be seen by ur dr asap. Take care! http://www.M.Webmd.Com/a-to-z-guides/tc/traumatic-brain-injury-concussion-overview. ...Read more
I got my skin burns with a hot wax ..Its a 3rd degree burn......Plz suggest me some medicine or a home remedie medicine .....?
SImple basic care: Burns are response of the tissues to injury from heat. It is simply inflammation which means increase blood flow to promote healing. Depth determines care. Use of ice worsens already injured skin. Cool water soaks help as can taking anti-inflammation medicines like Motrin or advil (ibuprofen). Avoid any further damage as this can cause scarring . Good skin cream applied daily/gently helps, keep it covered. ...Read moreSee 1 more doctor answer
Headache for a week that stop with medicine and come back last night felt burning sensation in head possible hiv exposure 2 years ago
I had a skin burn from boiling hot water a few days ago on my upper side of hand. Now it has started to shed off. Any medicine? Is it normal?
I put a lice cure medicine, but then the very back of my scalp was burning me like crazy,then a week later my skin started peeling off, whats happenin?
My lungs are burning and I have a head cold what medicine should I take that won't effect my high heart rate.
My mom has diabetes and her head burns and has itching.her age is 37.
And the medicine are glucophage 1000 mg and lantus (insulin glargine) insuline 42 units.
Severely itchy skin and no rash. Benedryl barely helps and lotion burns. Been without thyroid medicine for 4 weeks. Could this be a symptom?
I have poison ivy put ivy dry on the sites is it possible to get a chemical burn from this medicine my skin peeled off and is very red and sore?
See details: It is possible to have a significant local reaction. Stop using it. It is not a very effective treatment anyway. ...Read more
I was diagnosed with shingles 3 weeks ago when I visited the doc only after 3 days of burning itchy painful skin but no rash. I was given 7 days of anti virus drugs and the rash did not appear. Doc said I had caught the virus eary enough to halt it howeve
THIRD DEGREE BURN: THIRD DEGREE BURN, is when the injury cause buying if the skin and eventual rupture. You need to be examined and the severity assessed . I usually will start a topical antibiotic like SILVADENE and an oral antibiotic like CEFTIN (cefuroxime). Depending on severity a consult with a BURN SPECIALIST OR PLASTIC SURGEON MAY BE WARRANTED. ...Read more
An injury: The seriousness of the injury depends on how deeply the skin is injured: a superficial burn is like a sunburn and will generally heal quickly, perhaps with a little peeling. A full thickness burn extends through the entire thickness of the skin and will not heal on its own except by scarring and contracture. Between these two extremes are partial thickness burns-some heal, some don't. ...Read more
Neurologic: If there is no obvious skin lesion or flushing on the skin surface, the problem may be neurologic and a neurology consult may be necessary. In the meanwhile, try apply a moisturizer on your skin twice daily with at least one application <3 minutes after bathing to see if this helps. ...Read more
Possibly: All acids can burn the skin. Battery acid is sulphuric acid which has a stronger acidity that can burn skin. If you get battery acid (or any strong acid) on your skin, immediately flush it off with copious amounts of water and you can neutralize it with baking soda if that is at hand. ...Read more
Sun sensitivity: Certain medications, chemicals and medical conditions can make the skin more sensitive to the sun (photosensitivity). For example, an ingredient in your shampoo or having a condition such as lupus can increase photosensitivity. In most cases this isn't a true allergic reaction. However, it can cause symptoms similar to those caused by a sun allergy — and if you already have a sun allergy, it can m. ...Read more
- Talk to a doctor live online for free
- Medicine for chemical burn
- Medicine for parasitic skin diseases
- Medicine for skin conditions
- Ask a doctor a question free online
- Medicine for skin problems
- Medicine for bacterial skin diseases
- Medicine for skin abscess
- Medicine for fungal skin infection
- Medicine for burn skin